# SDR AUS20020108

- Difficulty date: February 12, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7250 · Turbine Section
- Part: Nut
- Part number: ST306611
- Condition: Unapproved Part
- Location: Turbine Section
- Part time: 57 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS)  HIGH PRESSURE TURBINE WHEEL TO HIGH PRESSURE STUB SHAFT ATTACHMENT NUTS WERE INCORRECT PART NUMBER.  THE NUTS FITTED (ST3066-11) WERE NOT AN APPROVED ALTERNATE PART NUMBER. THE NUTSHAD BEEN FITTED AT THE LAST ENGINE HSI. PERSONNEL/MAINTENANCE ERROR. UNAPPROVED PART.
